# SDR 2003UALA00391

- Difficulty date: April 23, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 46,718 hours, 7,665 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1197, STRINGER 35R-38R HAS 24 INCH CREASE EXTERIOR SKIN.
